# SDR IPXA2021060870305

- Difficulty date: June 7, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- Aircraft time: 64,908 hours, 22,066 cycles
- System (JASC): 2564 · Life Raft
- Part: Strut
- Condition: No Test
- Location: Raft Compartment
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NALIFE RAFT COMP DOOR FAILED GAS STRUT.R/R GAS STRUT PER MM 25-60-00.
